# SDR CA090813002

- Difficulty date: August 5, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,201 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR DISAGREE MASTER WARNING FOLLOWING GEAR EXT ON APPROACH. RT MAIN GEAR SHOWED UP.  MISSED APR CARRIED OUT. ON SUBSEQUENT EXTENSION, RH GEAR REMAINED UP (YAW FELT).  CYCLED PER QRH, THEN SHOWED ALL 3 DOWN AND LOCKED. BLED BOTH THE RT AND LT UPLOCK ACTUATORS. ALL GEARS RELEASED TOGETHER AND EXTENDED AT AN EQUAL RATE. LINES WERE LEAK CHECKED SATISFACTORY. (TC# 20090813002)
